# SDR DALA2018030501362

- Difficulty date: March 4, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANELS NBRS 221LF, 221BF, AND 221JF AT PAX CAB. FLOOR PANELS NBRS 221LF, 221BF, AND 221JF WERE REPLACED, FABRICATE AND IDENTIFIED PER MD-90 VOL 1 S.R.M. 53-20-03. (LP0450402)
